# SDR SWAA116701

- Difficulty date: September 20, 2011
- Submitted: September 22, 2011
- Operation: Air carrier
- Aircraft: N694SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23061
- Aircraft time: 86,837 hours, 59,757 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Fitting
- Part number: 73713251
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND LT WING NR 3 SLAT O/B AUX TRACK FITTING COMMON TO LOWER SKIN CRACKED.  REPAIRED FITTING PER SRM.
